... have week stomach and headaches, What is taking this medicine like?. Will I ever feel like traveling again once I start it? I am scared that I will have no quality of life once I start this
1 Jun 2011
Hi this is a medication that is normally used to treat or prevent cancer, do you have cancer? The drug information lists quite a lot of side effects but this isn't to say that you will experience them. One thing i would bear in mind is that this med can cause headaches which isn't great if you are already experiencing them. I don't understand your question about travelling? Could you be more specific? I assume you know that this medication is given slowly (often during 3 hours) by i/v injection, so your healthcare provider will administer it. It is a drug that can cause nausea so you may be given something to counteract these affects. You should have a break in between treatment courses of about 6 weeks so if you do experience nausea or some side effects, you will likely be free of them for some time between the treatments. I hope this has helped answer your question? If i have misread something or you want to reply about what i have written please feel free.
- Dacogen Information for Consumers
- Dacogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dacogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... tell about it and when and how it is used? Three medical research persons --- Can you tell me about them? --Nicholas Lydon - Oregon Health and ...
2 answers • 2 Oct 2009
... that they were in trials
1 answer • 10 Mar 2010
... they are looking to start everything by the latest May17. I kind of feel lost does anyone know about the whole bone marrow transplant. It seems ...
2 answers • 29 Apr 2010
... what did you do to remedy the pain?
2 answers • 8 May 2012
Is he at any risk if he freezes-postpones his vidaza treatment for a couple of months? If his tests show that he is doing really fine and his ...
1 answer • 23 Feb 2014